# SDR ASOA20131106426

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 864
- Aircraft time: 25,365 hours, 14,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED BEYOND LIMITS AFTER BLEND-OUT, WHERE STRIKER PLATE ATTACHES BETWEEN STRINGER 14L AND 15L.  FABRICATED AND INSTALLED DOUBLER.
